The Side Effects Of Taking Antibiotics Are Too Close?

Illustration of The Side Effects Of Taking Antibiotics Are Too Close?
Illustration: The Side Effects Of Taking Antibiotics Are Too Close? cdc.gov

Good evening … r nI am a 20 year old boy, I take a medicine with the name Erythromycin Stearate 4 times a day … I forgot to drink it at 11 noon after breakfast then I drink it again at 2pm after eating, but I have a strange feeling in my stomach … Does that include overdose or not? Is it very dangerous or not?

1 Answer:

Hello,

Erythromycin is a type of antibiotic used to treat bacterial infections, especially in the skin, respiratory tract, urinary tract, eyes and ears.

Antibiotics usually follow the time the drugs work in the body. For example, if the recommendation is to drink 4 times a day, then every 6 hours you must take the drug. If the drinking time is more than 6 hours, then the drug level in the body is too low and the infection cannot be treated optimally. Meanwhile, if you drink it too closely, for example 2 hours, there may be side effects, but they are usually mild and will disappear on their own.

If you forget to take antibiotics and remember some time after the time you should have taken the medicine (for example, half to 1 hour afterward), immediately take the antibiotic. However, if the past hour is more than 3 hours, you should ignore and take antibiotics according to the time you take the next medication. Should not increase / double the dose.

What you experience may be a mild reaction to the side effects of the drug due to taking the antibiotics too close, so that the drug levels in the body increase but not an overdose.

To deal with uncomfortable sensations in the stomach, do the following tips:

Consume water / ginger candy if you like. Meanwhile, don't consume spicy, fried and oily foods. Stop smoking and drinking alcohol. Take medicine with drinking water. Follow the recommended discipline of taking the medication given by your doctor. For antibiotics, take them until the amount of medicine given by the doctor runs out. This is to ensure that the bacterial infection in your body is completely resolved and does not cause bacterial resistance.

If your stomach complaints do not improve within 24 hours coupled with other symptoms such as dizziness, loss of balance, nausea and vomiting continuously, shortness of breath, restlessness, visual disturbances, bluish fingertips and feet then immediately consult a doctor at the hospital closest.

Read here about Erythromycin.

That's the info we can share, hope it helps you.

: by

Related Question

Causes Of Itchy Skin Accompanied By Bumps?

Causes Of Itchy Skin Accompanied By Bumps?

(1 year ago)

Good night doctor … It’s been almost a month my body is itchy itching feels like being bitten by a mosquito but it is very itchy and bumpy, until my body is scratched a...

What Is The Effect If You Accidentally Take 2 Tablets Of Antibiotics At Once When In Fact It Should Be 1?

What Is The Effect If You Accidentally Take 2 Tablets Of Antibiotics At Once When In Fact It Should Be 1?

(1 year ago)

Hello, I want to ask. I just came home from the doctor and was said to have a normal fever and took antibiotics which had to be 1 to 2 due to forgetfulness. I guess what effect is ...

Can I Consume Vitamin C Tablets While On A Diet?

Can I Consume Vitamin C Tablets While On A Diet?

(1 year ago)

, when doing a diet program is it permissible to consume vitamin C tablets for endurance?...

Leave a Reply

Your email address will not be published. Required fields are marked *